My vagina (outter area) has been extremely itchy for the past couple of days. I've noticed it occurs especially at night. I've been thoroughly inspecting myself checking for any sort of odd things on it but I see nothing. Only that it is red from irritation. I ended my period about 3 days ago and if I swab the inside of my vagina I get this sort of tissue-like discharge (no odd odor). I've been trying not to wear underwear to let it breathe also, I've noticed my vagina to be a bit dryer than normal. I am in my mid-20s.
I have been taking ibuprofen and amoxicillin (no doc rx), leftovers from a previous tooth infection
have you been using a different soap to wash with just recently I ended up with a an itchy vagina it was swollen from trying to relieve the itch and super red I had odd discharge no odor but I didnt have the pink tissue. I had been using a different brand of body wash and when I went back to my regular body wash it seemed to have gotten better but it was horrible so I totally get how irratating and uncomfortable you are right now... sorry I couldnt have given you more to work with but thats all I got at this moment...
Amoxicillin ALWAYS gives me a yeast infection. That might be what you have. When i get it prescribed I always ask for yeast infection medicine too! Get some vagisil for the outside itchiness and some monistat or whatever other brand you want for the inside. Good luck :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.